MAUDE Adverse Event Report: DePuy Orthopaedics Inc US DELTA XTEND; Delta Xtend Implants : Shoulder Humeral Cup

DePuy Orthopaedics Inc US DELTA XTEND; Delta Xtend Implants : Shoulder Humeral Cup
Catalog Number 130742203
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient has had two or three shoulder dislocations.Dr.Removed the delta xtend standard pe cup d42 +3mm and implanted a new cup along with performing some soft tissue work.Doi- (b)(6) 2026.Dor- (b)(6) 2026.Affected side- right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DELTA XTEND
Common Device Name
Delta Xtend Implants : Shoulder Humeral Cup
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50790916
Report Number1818910-2026-15946
Device Sequence Number13115575
Product Code HSD
UDI-Device Identifier10603295027539
UDI-Public(01)10603295027539(10)5789577
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062250
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130742203
Device Lot Number5789577
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale